MENU

You are here

Boris Dubrovin

2012
Dubrovin B, Skrypnyk TV. Classical double, R-operators, and negative flows of integrable hierarchies. Theoretical and Mathematical Physics. Volume 172, Issue 1, July 2012, Pages 911-931 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6468
Dubrovin B, Elaeva M. On the critical behavior in nonlinear evolutionary PDEs with small viscocity. Russian Journal of Mathematical Physics. Volume 19, Issue 4, December 2012, Pages 449-460 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6465
Dubrovin B, Liu S-Q, Zhang Y. On the genus two free energies for semisimple Frobenius manifolds. Russian Journal of Mathematical Physics. Volume 19, Issue 3, September 2012, Pages 273-298 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6464
2010
Dubrovin B. Hamiltonian PDEs: deformations, integrability, solutions. Journal of Physics A: Mathematical and Theoretical. Volume 43, Issue 43, 29 October 2010, Article number 434002 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6469
2009
Dubrovin B. Hamiltonian perturbations of hyperbolic PDEs: from classification results to the properties of solutions. In: New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. New Trends in Mathematical Physics : Selected contributions of the XVth International Congress on Mathematical Physics, Springer Netherlands, 2009, pp. 231-276. SISSA; 2009. Available from: http://hdl.handle.net/1963/6470
Dubrovin B, Grava T, Klein C. On universality of critical behaviour in the focusing nonlinear Schrödinger equation, elliptic umbilic catastrophe and the \\\\it tritronquée solution to the Painlevé-I equation. J. Nonlinear Sci. 19 (2009) 57-94 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2525
2007
Dubrovin B, Mazzocco M. Canonical structure and symmetries of the Schlesinger equations. Comm. Math. Phys. 271 (2007) 289-373 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1997
Dubrovin B, Mazzocco M. On the reductions and classical solutions of the Schlesinger equations. Differential equations and quantum groups, IRMA Lect. Math. Theor. Phys. 9 (2007) 157-187 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/6472
2006
Dubrovin B, Youjin Z, Dafeng Z. Extended affine Weyl groups and Frobenius manifolds -- II.; 2006. Available from: http://hdl.handle.net/1963/1787
Dubrovin B, Si-Qi L, Youjin Z. On Hamiltonian perturbations of hyperbolic systems of conservation laws I: quasitriviality of bihamiltonian perturbations. Comm. Pure Appl. Math. 59 (2006) 559-615 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2535
Dubrovin B. On Hamiltonian perturbations of hyperbolic systems of conservation laws, II: universality of critical behaviour.; 2006. Available from: http://hdl.handle.net/1963/1786
Dubrovin B. On universality of critical behaviour in Hamiltonian PDEs. In: Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. Geometry, topology, and mathematical physics : S.P. Novikov\\\'s seminar : 2006-2007 / V.M. Buchstaber, I.M. Krichever, editors. - Providence, R.I. : American Mathematical Society, 2008. - pages : 59-109. American Mathematical Society; 2006. Available from: http://hdl.handle.net/1963/6491
Dubrovin B. WDVV equations and Frobenius manifolds. In: Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. Encyclopedia of Mathematical Physics. Vol 1 A : A-C. Oxford: Elsevier, 2006, p. 438-447. SISSA; 2006. Available from: http://hdl.handle.net/1963/6473
2004
Dubrovin B. On almost duality for Frobenius manifolds. Amer. Math. Soc. Transl. 212 (2004)\\n75-132. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2543
Dubrovin B. On analytic families of invariant tori for PDEs. Astérisque. Issue 297, 2004, Pages 35-65 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/6474
Carlet G, Dubrovin B, Youjin Z. The Extended Toda Hierarchy. Moscow Math. J. 4 (2004)\\n313-332. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2542

Pages

Sign in